×

zbMATH — the first resource for mathematics

Weakly induced fuzzy topological spaces. (English) Zbl 0463.54007

MSC:
54A40 Fuzzy topology
54D30 Compactness
54D35 Extensions of spaces (compactifications, supercompactifications, completions, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] \scT. E. Gantner, R. C. Steinlage, and R. H. Warren, Compactness in fuzzy topological spaces, J. Math. Anal. Appl., in press. · Zbl 0372.54001
[2] Goguen, J.A, The fuzzy Tychonoff theorem, J. math. anal. appl., 43, 734-742, (1973) · Zbl 0278.54003
[3] Lowen, R, Fuzzy topological spaces and fuzzy compactness, J. math. anal. appl., 56, 621-633, (1976) · Zbl 0342.54003
[4] Lowen, R, Initial and final fuzzy topologies and the fuzzy Tychonoff theorem, J. math. anal. appl., 58, 11-21, (1977) · Zbl 0347.54002
[5] Lowen, R, A comparison of different compactness notions in fuzzy topological spaces, J. math. anal. appl., 64, 446-454, (1978) · Zbl 0381.54004
[6] Lowen, R, Compact Hausdorff fuzzy topological spaces are Hausdorff, Notices amer. math. soc., 26, A-445, (1979)
[7] \scH. W. Martin, A Stone-Čech ultra-fuzzy compactification, J. Math. Anal. Appl., in press.
[8] \scR. H. Warren, Neighborhoods, bases and continuity in fuzzy topological spaces, Rocky Mountain J. Math., in press. · Zbl 0394.54003
[9] Weiss, M.D, Fixed points, separation, and induced topologies for fuzzy sets, J. math. anal. appl., 50, 142-150, (1975) · Zbl 0297.54004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.